
Polynomial Identities in Ring Theory
- 1st Edition, Volume 84 - June 28, 1980
- Imprint: Academic Press
- Editor: Louis Halle Rowen
- Language: English
- eBook ISBN:9 7 8 - 0 - 0 8 - 0 8 7 4 0 0 - 5

Purchase options

Institutional subscription on ScienceDirect
Request a sales quote- Edition: 1
- Volume: 84
- Published: June 28, 1980
- No. of pages (eBook): 365
- Imprint: Academic Press
- Language: English
- eBook ISBN: 9780080874005
LR
Louis Halle Rowen
Affiliations and expertise
Department of Mathematics and computer ScienceRead Polynomial Identities in Ring Theory on ScienceDirect